Medical Questions > Abortion > Abortion Pro Choice Forum

Nothing happening hours after taking pill

I drank the first pills at about 18:10 evening, the second at 22:20 at night nothing has happened until 7:35 in the morning. Is there anything i should worry about?
Did you find this post helpful?
|

User Profile
replied September 11th, 2017
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Sometimes there exists no symptom after taking I pill.You might face some spotting after 5 to 7 days.But do not worry for this.If you have taken the pill within 72 hours of timeframe, it will work.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care



|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abortion Pro Choice , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.